DocServer

Extending derivations from hereditary subalgebras of approximately finite-dimensional C\ast-algebras

Lazar, Aldo J. and Tsui, S.-K. and Wright, Steve (1986) Extending derivations from hereditary subalgebras of approximately finite-dimensional C\ast-algebras. J. London Math. Soc. (2), 33 (3). pp. 505-515.

Full text not available from this repository.
Item Type: Article
Subjects: UNSPECIFIED
Faculty: UNSPECIFIED
Depositing User: Dr David Allingham
Date Deposited: 28 Sep 2012 12:05
Last Modified: 09 Sep 2014 12:06
URI: https://docserver.carma.newcastle.edu.au/id/eprint/1132

Actions (login required)

View Item